MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref (b)(4).Blank fields on this form indicate the information is unknown or unavailable.E3) occupation: ir manager g4) pma/510(k): k233680 after investigation the event is considered reportable.Summary of investigational findings: while they were trying to deploy the filter, the arms opened, but the legs did not.¿like they were caught on each other¿.They had to retrieve it and place a new filter.Once retrieved, when they pulled it out of the sheath, the legs of the filter opened.No device was returned.Therefore, based on the information provided only it would be inappropriate to speculate at what may or may have not prevented the filter legs from expanding during deployment, but the filter legs may be somehow obstructed from fully expanding if the filter is deployed in a thrombus, or if the filter legs are caught in a clot.Review of the device history record found that all discovered non-conformance's were properly dispositioned before release and no indication that the device was produced outside of specification.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: while the physicians were trying to deploy the filter, the arms opened up but the legs did not.Like they were caught on each other.The physicians had to retrieve it and place a new filter.Once retrieved, when they pulled it out of the sheath, the legs of the filter opened.Patient outcome the case was able to be completed and further interventions were not needed because of the incident.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
alex rahbek
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key20319780
Report Number3002808486-2024-00196
Device Sequence Number20752791
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)270307(10)E4521353
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4521353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale
Patient Weight72 KG